# SDR SWAA2020111727955

- Difficulty date: November 3, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 39,958 hours, 27,035 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB AT RIB NR 4 STAB STA 120.30 WITH A CRACK AT STIFFENER NR 4.  REPAIRED LT HORIZONTAL STAB NR 4 RIB STIFFNER NR 4, AS PER B737-700 SRM 55-10-09-2R-4 REP 4 FIG 202.
